# SDR WX0A070752

- Difficulty date: January 19, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 993757622
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE ACCESS PANEL DEEP AREAS OF CHAFING.  TRIMMED OUT DAMAGE, HEFC INSPECTED, NO CRACKS NOTED, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER AND FILLERS IAW AAR EA 14275.
